Texas, 2008Drought in Texas, August 1 to 31, 2008
August 1 to 31, 2008 · NWS CRP · 15 events in 15 counties and zones
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jul 31, 11:02 PM CST, 58 minutes earlier.
Area forecast discussion, Jul 31, 11:02 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1202 AM CDT FRI AUG 1 2008
.AVIATION...EXPECT STRATUS/MVFR CEILINGS TO DEVELOP OVER THE BRUSH
COUNTRY IN SIMILAR FASHION AS LAST NIGHT AROUND 08-09Z. WITH LIGHT
WINDS AND VERY BOUNDARY LAYER CONDITIONS...EXPECT SPOTTY AREAS OF
FOG TO DEVELOP AROUND 09Z OVER THE INLAND COASTAL PLAINS PROVIDING
MAINLY MVFR VSBYS BUT COULD SEE SOME ISOLATED IFR CONDS FROM ALI
TO BEA TO VCT. MVFR CEILINGS WILL LINGER UNTIL AROUND 16Z OVER THE
WESTERN BRUSH COUNTRY...THEN VFR CONDITIONS WILL PREVAIL THROUGH
FRIDAY EVENING ACROSS THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 92 77 93 74 / 10 10 10 10 0
VICTORIA 76 97 75 97 73 / 10 10 10 10 0
LAREDO 81 100 81 101 79 / 0 0 0 0 0
ALICE 77 98 76 98 74 / 0 10 0 10 0
ROCKPORT 80 92 79 92 79 / 10 10 10 10 0
COTULLA 76 101 76 101 74 / 0 0 0 0 0
KINGSVILLE 77 95 77 95 75 / 10 10 0 10 0
NAVY CORPUS 81 90 80 92 78 / 10 10 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
TMT/89...AVIATION
Hazardous weather outlook, Jul 31, 4:33 AM CST, 19 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
533 AM CDT THU JUL 31 2008
GMZ230-235-250-255-270-275-TXZ229>234-239>247-011100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
533 AM CDT THU JUL 31 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
HEAT INDICES BETWEEN 105 AND 109 DEGREES CAN BE EXPECTED THIS
AFTERNOON GENERALLY ALONG AND WEST OF U.S. 77. NO OTHER HAZARDOUS
WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
AFTERNOON HEAT INDICES BETWEEN 104 AND 108 DEGREES CAN BE EXPECTED
ON FRIDAY GENERALLY ALONG AND WEST OF U.S. 77. NO OTHER HAZARDOUS
WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
RG
Drought, Aransas
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Aransas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Bee
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Bee forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.417, -97.741 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Calhoun
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Calhoun forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Duval
- When
- August 1, 12:00 AM CST to August 18, 11:59 PM CST
- Where
- Duval forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Goliad
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Goliad forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.657, -97.426 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Kleberg
- When
- August 1, 12:00 AM CST to August 18, 11:59 PM CST
- Where
- Kleberg forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, La Salle
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- La Salle forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Live Oak
- When
- August 1, 12:00 AM CST to August 18, 11:59 PM CST
- Where
- Live Oak forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Nueces
- When
- August 1, 12:00 AM CST to August 18, 11:59 PM CST
- Where
- Nueces forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Refugio
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Refugio forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.322, -97.159 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, San Patricio
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- San Patricio forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Victoria
- When
- August 1, 12:00 AM CST to August 31, 11:59 PM CST
- Where
- Victoria forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Webb
- When
- August 1, 12:00 AM CST to August 18, 11:59 PM CST
- Where
- Webb forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, Jim Wells
- When
- August 2, 12:00 AM CST to August 18, 11:59 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
Drought, McMullen
- When
- August 2, 12:00 AM CST to August 18, 11:59 PM CST
- Where
- McMullen forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 28.353, -98.568 (the zone’s center; the record gives no point)
Several episodes of heavy rainfall during the last half of August helped to significantly decrease the drought severity across South Texas. During the month of August a widespread 4 to 8 inches of rainfall occurred across much of South Texas.
At the beginning of August extreme drought conditions were apparent along and north of a Rockport to Cotulla line, with severe and moderate drought conditions south of this line. (per the U.S. Drought Monitor: http://www.drought.unl.edu/dm/monitor.html) By the end of August, moderate drought conditions were confined to Victoria, Goliad, Calhoun, Aransas, and Refugio counties. Abnormally dry conditions were occurring across Bee, eastern San Patricio, and northern La Salle counties. By the end of August the remaining South Texas counties were no longer considered in drought or abnormally dry conditions.
The primary impacts of the drought through August continued to be agricultural in drought counties across the northeast portions of South Texas. However, in many areas where rainfall occurred, especially outside of the drought area, cotton harvesting was slowed or halted. The drops in reservoir levels during July stabilized in August with help from the widespread rainfall.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, August 1 to 5, 20082 deaths · 46 injured · 2 events
- Excessive Heat in Texas, August 1 to 2, 20084 deaths · 1 event
- Coastal Flood in Alaska, August 1, 20082 deaths · 1 event
- Excessive Heat in Arizona, August 1 to 3, 20082 deaths · 1 event
- Heat in Nevada, August 1 to 4, 20082 deaths · 1 event
- Heat in Oklahoma, August 1 to 2, 20081 death · 1 injured · 2 events
- Rip Current in New Jersey, August 1, 20081 death · 1 injured · 1 event
- Wildfire in Colorado, August 1, 2008$500,000 · 1 event
- Hail and Damaging Winds in Arkansas, August 1 to 3, 2008$362,000 · 62 kt wind · 6 events
- Drought in Texas, August 1 to 18, 2008$125,000 · 11 events
- Flash Flood in Vermont, August 1 to 2, 2008$200,000 · 1 event
- Damaging Winds in Ohio, August 1, 2008$131,000 · 61 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 132758, 132759, 132760, 132761, 132762, 132764, 132765, 132766, 132768, 132769, 132770, 132771, 132772, 132763, 132767.